# SDR 97UAL900133

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Engine: Pwa PW4077
- System (JASC): 7320 · Fuel Controlling System
- Part: P2/T2 Probe
- Part number: 154GT
- Condition: Blocked
- Location: Nr 2 Engine
- Component: Rosemount, 154GT
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF, NR 2 ENGINE DID NOT DEVELOP FULL TAKEOFF EPR.  ENGINE RPM ALSO LOWER THAN TARGET.  MAX EPR LIMIT FOR NUMBER 2 ENGINE WAS LOWER THAN NUMBER 1 ENGINE.  ENGINE THRUST RETURNED TO NORMAL AFTER TAKEOFF AND REMAINED NORMAL.  *S/D*  MAINTENANCE REPLACED THE NUMBER 2 ENGINE P2/T2 PROBE.  MANUFACTURER HAS TESTED PROBE FOR DE-ICE HEATER FUNCTION IN WIND TUNNEL.  ADDITIONAL INSPECTION FOR FOREIGN OBJECT CONTAMINANTS USING N-RAY METHOD TO BE CONDUCTED.  UNDER INVESTIGATION. ***8/5/97 UPDATE:  PROBE PASSED ALL INSPECTIONS.  NO DISCREPANCIES FOUND.  SUSPECT TEMPORARY BLOCKAGE OF T2 AIR PASSAGE BASED ON ENGINE RESPONSE.***
